# SDR ASAA11510160

- Difficulty date: July 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,344 hours, 5,422 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1179F
- Condition: Failed
- Location: Weather Radar
- Part time: 26,369 hours, 10,232 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR "WXR FAIL" AMBER LIGHT ILLUM ON DESCENT TO LIH.  RECENTLY INSTALLED R/T S/N 1179F HAS HISTORY OF SAME.  NO SIGNS OF ANY LIQUID SPILL ON THE COVER.  REPLACED WEATHER RADAR TRANSCEIVER.  OPS CHECK SAME GOOD.  GND VERIFICATION CHECK GOOD.  REF FIM 34 43 T801.
